MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a stent fracture and thrombosis occurred.The patient presented with percutaneous coronary intervention.The right coronary artery (rca) was totally occluded, mildly tortuous and severely calcified.A 2.75 x 38 synergy stent was used in the distal rca and deployed at 14atm.The 3.0 x 48 synergy stent was moved proximal making sure it was overlapping, and was deployed at 14atm.Finally, a 3.0 x 12 stent was placed.The stent was post dilated using a 3.0 x 20 nc balloon at 14-20 atm.The wires and temporary pacer were removed.However, after a month, the patient returned with stent thrombosis.It was noted the 3.0 x 48 synergy stent was fractured at the distal portion, which was confirmed via angiogram.The device was not attempted to be removed, and the procedure was completed by placing another stent.The patient was fine.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key17138099
Report Number2124215-2023-29917
Device Sequence Number14896361
Product Code NIQ
UDI-Device Identifier08714729985228
UDI-Public08714729985228
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2024
Device Model NumberH7493941848300
Device Lot Number0029761344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE USED: PILOT WIRE AND ROTAWIRE; INTRODUCER SHEATH: 7 FRENCH ART
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown